# SDR DALA2023080206249

- Difficulty date: August 1, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 57,120 hours, 40,393 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON DOOR JAMB AFT CARGO (C2) STA=954 TO STA=980 APROX. SUMMARY OF NRC 00031: CORROSION LEVEL 2. DOOR JAMB AFT CARGO C2 STA=954 TO STA=980 APROX WAS REPLACED PER B717 SRM 51-41-02-0G, 51-41-04-0G, AND 51-41-05-0G. (LP #2896570)
